# SDR SIMA200729911

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- Aircraft time: 24,806 hours, 28,793 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Autocoarsen
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AUTOCOARSEN HIGH LIGHT FAILED TO ILLUMINATE DURING TAKEOFF ROLL.  DISPATCH AND CREW AGREE TO RETURN TO THE BLOCK DUE TO MEL WEIGHT LIMITATIONS.  FOUND RPL MIN T/O CIRCUIT BREAKER POPPED RESET BREAKER PERFORMED.  OPS CHECKS IAW AMM 61-22-02 OPS CHECK GOOD.  AIRCRAFT RETURN TO SERVICE.
